Vol. 319, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Average size of 2-Selmer groups of Jacobians of odd hyperelliptic curves over function fields

Dao Van Thinh

Vol. 319 (2022), No. 2, 259–305

We compute the average size of 2-Selmer groups of the family of hyperelliptic curves with a marked Weierstrass point over function fields. The result is obtained by a geometric method which could be considered as a generalization of the one that was used previously by Q. P. Ho, V. B. Le Hung, and B. C. Ngo (Math. Res. Lett. 21:6 (2014), 1305–1339) to obtain the average size of 2-Selmer groups of elliptic curves.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

2-Selmer group, hyperelliptic curve, function field
Mathematical Subject Classification
Primary: 11G30, 14H40
Received: 19 January 2019
Revised: 16 March 2021
Accepted: 9 February 2022
Published: 11 September 2022
Dao Van Thinh
Peking University